# SDR AALA202505167053

- Difficulty date: April 25, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 30,570 hours, 3,666 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING WALK THROUGH OF CABIN FOUND DELAM ON THE CABIN FLOOR BOARD BETWEEN SEATS 14C & 14D. **SUPPLEMENTAL REPORT FOR SDR AALA202504287053.** (CLOSED)** MAINTENANCE ACCOMPLISHED TEMPORARY REPAIR PROCEDURE IAW AARD 53-00-50-5 STEP4.A.
